zbMATH — the first resource for mathematics

Stochastic convex programming: Kuhn-Tucker conditions. (English) Zbl 0343.90039

90C15 Stochastic programming
90C25 Convex programming
Full Text: DOI
[1] Blackwell, D., Discrete dynamic programming, Annals math. stat., 33, 719-726, (1962) · Zbl 0133.12906
[2] Blackwell, D.; Girshick, M., Theory of games and statistical decisions, (1954), Wiley New York · Zbl 0056.36303
[3] Dynkin, E., Optimal programs and stimulating prices in stochastic models of economic growth, () · Zbl 0293.90012
[4] Fleming, W.; Rishel, R., Deterministic and stochastic optimal control, (1975), Springer New York · Zbl 0323.49001
[5] Gartska, S., An economic interpretation of stochastic programs, Manuscript, (1973), University of Chicago
[6] Gartska, S.; Wets, R., Decision rules for stochastic programs, Mathematical programming, 7, (1974)
[7] Kushner, H., Necessary conditions for continuous parameter stochastic optimization problems, SIAM J. control, 10, 550-565, (1972) · Zbl 0242.93063
[8] Rockafellar, R.T., Extension of Fenchel’s duality theorem for convex functions, Duke math. journal, 33, 81-89, (1966) · Zbl 0138.09301
[9] Rockafellar, R.T., Convex analysis, (1970), Princeton University Press Princeton, N.J · Zbl 0229.90020
[10] Rockafellar, R.T., Integrals which are convex functionals II, Pacific J. math., 39, 143-148, (1971) · Zbl 0198.24604
[11] Rockafellar, R.T., Conjugate duality and optimization, SIAM monograph series, (1974), (Philadelphia) · Zbl 0326.49008
[12] Rockafellar, R.T., Lagrange multipliers for an N-stage model in stochastic convex programming, (), 180-187 · Zbl 0303.90043
[13] Rockafellar, R.T. and R. Wets, forthcoming - a, Stochastic convex programming: Basic duality, Pacific J. Math. · Zbl 0339.90048
[14] Rockafellar, R.T. and R. Wets, forthcoming - b, Stochastic convex programming: Extended duality and singular multipliers, Pacific J. Math. · Zbl 0346.90057
[15] Rockafellar, R.T. and R. Wets, forthcoming - c, Stochastic convex programming: Relatively complete recourse and induced feasibility, SIAM J. Control. · Zbl 0346.90058
[16] Wets, R., Problèmes duaux en programmation stochastique, C.R. acad. sc. Paris, 270, 47-50, (1970) · Zbl 0194.20004
[17] Wets, R., On the relation between stochastic and deterministic optimization, (), 350-361
[18] Wets, R., Duality relations in stochastic programming, Symposia Mathematica, (1975), Academic Press New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.